Zyrtec (Cetirizine) - 10mg (30 Tablets)

Zyrtec

CETIRIZINE HYDROCHLORIDE

* Our best price : £ 31.91

Zyrtec (Cetirizine) is widely given as a treatment for hay fever (seasonal allergic rhinitis), and its mechanism of action is said to be the antagonism of the peripheral H1 histamine receptors. Other indications include perennial allergic rhinitis (year round allergies), allergic conjunctivitis and insect bites.

Brand Name : Zyrtec
Active Ingredients : CETIRIZINE HYDROCHLORIDE
Manufacturer : GlaxoSmithKline
Country of Origin : Switzerland
Intended Patient : Unisex

Customers also like

Zyrtec (Cetirizine) - 10mg (30 Tablets) Zyrtec (Cetirizine) - 10mg (30 Tablets) Zyrtec (Cetirizine) - 10mg (30 Tablets)
Out of stock
* Quantity
1 Pack
2-3 Pack
4-5 Pack
6 Pack +
Price / Each
£34.74
£34.01
£33.48
£31.91

Description


Main Use Active Ingredient Marketed Name
Hay fever and allergies Cetirizine Zyrtec

Uses
Zyrtec (Cetirizine) is widely given as a treatment for hay fever (seasonal allergic rhinitis), and its mechanism of action is said to be the antagonism of the peripheral H1 histamine receptors. Other indications include perennial allergic rhinitis (year round allergies), allergic conjunctivitis and insect bites.

It has even been taken for uncomplicated chronic idiopathic urticaria, so as to lessen the occurrence of hives, while also helping to heal them and relieve itching. The main ingredient in this medicine is categorized as a second generation of histamine, and is said to be a metabolite of hydroxyzine. By effectively antagonizing (blocking) the histamine receptors, this medicine stops the action of histamine by ensuring that it cannot bind to its receptors, thereby preventing the symptoms of allergic reactions.

Medical studies have also found other anti-allergic effects, which includes blocking the infiltration of eosinophil (an inflammatory mediator) to the skin. Use of this medicine for hay fever will help to relieve itching in the eyes and nose, while also reducing sneezing, tearing and a runny nose.

Dosage and Administration
Zyrtec (Cetirizine) is provided in the form of 10mg fast acting tablets for oral use. Your doctor will assess your current requirements and determine the most effective dosage, as well as telling you the best time at which to take it. This may differ based on your individual requirements. Adult patients are usually instructed by their doctor to take one tablet per day. In all cases, the instructions of your doctor must be strictly followed.

Side effects
Use of the antihistamine Zyrtec (Cetirizine) might result in side effects, including:

  • Tiredness
  • Digestive upset
  • Spinning sensation
  • Excessively dry mouth
  • Drowsy or sleepy feeling

Tell the doctor about all side effects that you suffer from. Although mild side effects are the most commonly reported adverse events, patients may also suffer from serious reactions. Go to see a doctor straight away if you suffer from visual problems, reduced urination, tremors, abnormally hyperactive behaviour, insomnia or any other serious side effects not mentioned in this paragraph.

Precautions
Although this medicine is said to be a non-drowsy formulation, it is still possible that you may become drowsy or experience tiredness. Do not drive if this happens.

If your symptoms become worse, go to see your doctor to discuss other treatment options.

Seek immediate emergency medical attention if you suffer an allergic reaction. Symptoms to watch for, which may be indicative of a reaction, include skin rashes, hives, swelling of the face or limbs, trouble breathing, and trouble swallowing.

Always use Zyrtec (Cetirizine) as you have been prescribed by your doctor. Never self-medicate or change your dosage without first consulting your doctor. The correct dosage can vary depending on your health, medical history, and the severity of the condition being treated.

This medication may not be safe for all patients. Before you begin using it always disclose the following to your doctor:

  • If you are pregnant or breastfeeding.
  • If you suffer from any allergies.
  • If you suffer from any other health conditions or illnesses.
  • If you are using any other medicine (including all non-prescription).
  • If you are using any supplements, vitamins, or herbal products of any kind.

This product is added. Thank you.

 Please choose your option:

0
My Cart : 0 Items £0.00

Shopping Cart

 

Your cart is empty